Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Corrigendum: ``The Chow ring of the moduli space of abelian threefolds''

Author: Gerard van der Geer
Journal: J. Algebraic Geom. 18 (2009), 795-796
Published electronically: April 1, 2009
MathSciNet review: 2524599
Full-text PDF

Abstract | References | Additional Information

Abstract: An inaccurate formulation in a paper on the Chow ring of the moduli of abelian threefolds is corrected.

References [Enhancements On Off] (What's this?)

Additional Information

Gerard van der Geer
Affiliation: Korteweg-de Vries Instituut, Universiteit van Amsterdam, Plantage Muidergracht 24, 1018 TV Amsterdam, The Netherlands

Received by editor(s): October 15, 2008
Received by editor(s) in revised form: October 23, 2008
Published electronically: April 1, 2009

American Mathematical Society